2018
Том 70
№ 9

All Issues

Yeleyko Ya. I.

Articles: 8
Brief Communications (Ukrainian)

On the asymptotics of the maximal eigenvalue for a family of branching processes

Yeleyko Ya. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1112–1117

We establish an asymptotic representation of the maximal eigenvalue ρε for a family of branching processes with arbitrary number of types of particles which are close to critical ones.

Article (Ukrainian)

Limiting distributions of time averages of additive functionals defined on a semi-Markov process

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 843–847

Article (Ukrainian)

Limiting distributions of time averages for processes with a semi-Markov interference

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 854–860

Article (Ukrainian)

Limit distribution for processes with semi-Markov interference of chance

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1333–1337

Article (Ukrainian)

Limit distributions of time averages for processes with Markov interference of chance

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 779–782

Article (Ukrainian)

Limit theorems for branching processes with arbitrary number of types

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 360—364

Article (Ukrainian)

Transients for branching processes with an arbitrary number of types and discrete time

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 2. - pp. 198-203

Article (Ukrainian)

Limit distributions of time averages for a semi-Markov process with finite number of states

Shurenkov V. M., Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 5. - pp. 598–603